# SDR ASOA2013041003331

- Difficulty date: March 21, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N849AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7347
- Aircraft time: 31,115 hours, 27,911 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Windsheild
- Part time: 992,928 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOT'S WINDSHIELD SIDE POST LOWER AFT FITTING CRACKED.  R & R WITH NEW FITTING PN 601R33245-45 IAW SRM 51-42-21.
